The complexity of polynomial-time approximation

Liming Cai, Michael Fellows, D Juedes, F Rosamond

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)459-477
    Number of pages19
    JournalTheory of Computing Systems
    Volume41
    Issue number3
    Publication statusPublished - 2007

    Cite this

    Cai, L., Fellows, M., Juedes, D., & Rosamond, F. (2007). The complexity of polynomial-time approximation. Theory of Computing Systems, 41(3), 459-477.